Corrigendum

Orthogonal tree decompositions of graphs

Vida Dujmović, Gwenaël Joret, Pat Morin, Sergey Norin, David R Wood

Research output: Contribution to journalComment / DebateOther

Abstract

The following is a corrigendum to [Orthogonal tree decompositions of graphs, SIAM J. Discrete Math., 32(2018), pp. 839-863].

Original languageEnglish
Pages (from-to)3003-3004
Number of pages2
JournalSIAM Journal on Discrete Mathematics
Volume32
Issue number4
DOIs
Publication statusPublished - 2018

Keywords

  • Layered treewidth
  • Orthogonal tree decomposition
  • Tree decomposition
  • Treewidth

Cite this

Dujmović, Vida ; Joret, Gwenaël ; Morin, Pat ; Norin, Sergey ; Wood, David R. / Corrigendum : Orthogonal tree decompositions of graphs. In: SIAM Journal on Discrete Mathematics. 2018 ; Vol. 32, No. 4. pp. 3003-3004.
@article{41429ec10a0a44148e065fb789621302,
title = "Corrigendum: Orthogonal tree decompositions of graphs",
abstract = "The following is a corrigendum to [Orthogonal tree decompositions of graphs, SIAM J. Discrete Math., 32(2018), pp. 839-863].",
keywords = "Layered treewidth, Orthogonal tree decomposition, Tree decomposition, Treewidth",
author = "Vida Dujmović and Gwena{\"e}l Joret and Pat Morin and Sergey Norin and Wood, {David R}",
year = "2018",
doi = "10.1137/18M1214196",
language = "English",
volume = "32",
pages = "3003--3004",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics",
number = "4",

}

Corrigendum : Orthogonal tree decompositions of graphs. / Dujmović, Vida; Joret, Gwenaël; Morin, Pat; Norin, Sergey; Wood, David R.

In: SIAM Journal on Discrete Mathematics, Vol. 32, No. 4, 2018, p. 3003-3004.

Research output: Contribution to journalComment / DebateOther

TY - JOUR

T1 - Corrigendum

T2 - Orthogonal tree decompositions of graphs

AU - Dujmović, Vida

AU - Joret, Gwenaël

AU - Morin, Pat

AU - Norin, Sergey

AU - Wood, David R

PY - 2018

Y1 - 2018

N2 - The following is a corrigendum to [Orthogonal tree decompositions of graphs, SIAM J. Discrete Math., 32(2018), pp. 839-863].

AB - The following is a corrigendum to [Orthogonal tree decompositions of graphs, SIAM J. Discrete Math., 32(2018), pp. 839-863].

KW - Layered treewidth

KW - Orthogonal tree decomposition

KW - Tree decomposition

KW - Treewidth

UR - http://www.scopus.com/inward/record.url?scp=85060061000&partnerID=8YFLogxK

U2 - 10.1137/18M1214196

DO - 10.1137/18M1214196

M3 - Comment / Debate

VL - 32

SP - 3003

EP - 3004

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 4

ER -